# SDR C2XA01CL141

- Difficulty date: June 14, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N21837
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 202
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Defective
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3705 THE CREW REPORTED A SMELL OF SMOKE IN THE CABIN DURING CLIMB.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND NR 2 PACK SYSTEM CAUSING THE SMELL IN THE CABIN.  THE SYSTEM WAS PLACED ON MEL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
